# SDR ASAA2015031410942

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,110 hours, 8,100 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS08879
- Condition: Failed
- Location: Auto Throttle
- Part time: 3,281 hours, 1,019 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT RE-ARM.  ACFT GROUNDED.  A/T FFR SHOWED NUMEROUS RATE MONITOR AND NO ASM DATA FAULTS W/ NR 2 ASM BEING AT FAULT, REF MM 22-31-91, REPLACED NR 2 ASM.  OPS NORMAL REF SAME MM, CURRENT STATUS AND SERVO MOTOR TEST GOOD.
